Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 194286, 10 pages
http://dx.doi.org/10.1155/2013/194286
Research Article

Solution of the Fractional Black-Scholes Option Pricing Model by Finite Difference Method

Center for Econometric Analysis and Forecasting, School of Mathematics and Quantitative Economics, Dongbei University of Finance and Economics, Dalian 116025, China

Received 17 March 2013; Revised 2 June 2013; Accepted 16 June 2013

Academic Editor: Changbum Chun

Copyright © 2013 Lina Song and Weiguo Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [18 citations]

The following is the list of published articles that have cited the current article.

  • Yingjia Guo, “The Stability of Solutions for a Fractional Predator-Prey System,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Shu-Li Mei, “Faber-Schauder Wavelet Sparse Grid Approach for Option Pricing with Transactions Cost,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Liwei Liu, “Construction of Interval Shannon Wavelet and Its Application in Solving Nonlinear Black-Scholes Equation,” Mathematical Problems in Engineering, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • P. Phaochoo, A. Luadsong, and N. Aschariyaphotha, “The meshless local Petrov-Galerkin Based On moving kriging interpolation for solving fractional Black-Scholes model,” Journal of King Saud University - Science, 2015. View at Publisher · View at Google Scholar
  • Wenting Chen, Xiang Xu, and Song-Ping Zhu, “Analytically pricing double barrier options based on a time-fractional Black-Scholes equation,” Computers & Mathematics With Applications, vol. 69, no. 12, pp. 1407–1419, 2015. View at Publisher · View at Google Scholar
  • H. Zhang, F. Liu, I. Turner, and Q. Yang, “Numerical solution of the time fractional Black–Scholes model governing European options,” Computers & Mathematics with Applications, 2016. View at Publisher · View at Google Scholar
  • Xinhui Si, Chao Wang, Yanan Shen, and Liancun Zheng, “Numerical method to initial-boundary value problems for fractional partial differential equations with time-space variable coefficients,” Applied Mathematical Modelling, vol. 40, no. 7-8, pp. 4397–4411, 2016. View at Publisher · View at Google Scholar
  • Miglena N. Koleva, and Lubin G. Vulkov, “Numerical solution of time-fractional Black–Scholes equation,” Computational and Applied Mathematics, 2016. View at Publisher · View at Google Scholar
  • P. Phaochoo, A. Luadsong, and N. Aschariyaphotha, “A numerical study of the European option by the MLPG method with moving kriging interpolation,” SpringerPlus, vol. 5, no. 1, 2016. View at Publisher · View at Google Scholar
  • Yang Xiaozhong, Wu Lifei, Zhang Xue, and Sun Shuzhen, “A universal difference method for time-space fractional Black-Scholes equation,” Advances in Difference Equations, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • A.S.V. Ravi Kanth, and Aruna, “Solution of time fractional Black-Scholes European option pricing equation arising in financial market,” Nonlinear Engineering, vol. 5, no. 4, pp. 269–276, 2016. View at Publisher · View at Google Scholar
  • H. Zhang, F. Liu, I. Turner, and S. Chen, “The numerical simulation of the tempered fractional Black-Scholes equation for European double barrier option,” Applied Mathematical Modelling, 2016. View at Publisher · View at Google Scholar
  • Sanchez-Ortiz, Arciga-Alejandre, Ariza-Hernandez, and Hernandez-Pastrana, “Stochastic black-scholes equation with time-fractional derivative on the half-line,” International Journal of Pure and Applied Mathematics, vol. 108, no. 1, pp. 159–168, 2016. View at Publisher · View at Google Scholar
  • Ayad R. Khudair, Haddad, and Sanaa L. khalaf, “Restricted fractional differential transform for solving irrational order fractional differential equations,” Chaos, Solitons and Fractals, vol. 101, pp. 81–85, 2017. View at Publisher · View at Google Scholar
  • A. Farhadi, M. Salehi, and G. H. Erjaee, “A New Version of Black–Scholes Equation Presented by Time-Fractional Derivative,” Iranian Journal of Science and Technology, Transactions A: Science, 2017. View at Publisher · View at Google Scholar
  • M. Sh. Dahaghin, and Hassani, “An optimization method based on the generalized polynomials for nonlinear variable-order time fractional diffusion-wave equation,” Nonlinear Dynamics, vol. 88, no. 3, pp. 1587–1598, 2017. View at Publisher · View at Google Scholar
  • Kamonchat Trachoo, Wannika Sawangtong, and Panumart Sawangtong, “Laplace Transform Homotopy Perturbation Method for the Two Dimensional Black Scholes Model with European Call Option,” Mathematical and Computational Applications, vol. 22, no. 1, pp. 23, 2017. View at Publisher · View at Google Scholar
  • Lina Song, “A space-time fractional derivative model for European option pricing with transaction costs in fractal market,” Chaos, Solitons & Fractals, vol. 103, pp. 123–130, 2017. View at Publisher · View at Google Scholar